# SDR 2005UALA01022

- Difficulty date: September 23, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 32,647 hours, 11,518 cycles
- Engine: Iae V2527A5
- Engine time: 36,560 hours, 13,101 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED WITH NR 1 ENGINE OIL QUANTITY PROBLEM.   DURING FLIGHT, LEFT ENGINE OIL QTY DECREASED TO 1.5 QTS. THE PILOTS DID NOT SHUT DOWN THE ENGINE & KEPT THE ENGINE RUNNING AT IDLE THRUST 62% N1, WITH OIL PRS 120, OIL TEMP 115. NONE OF THE ENGINE PARAMETER EXCEEDED DURING FLIGHT DIVERSION. AFTER LANDING, LINE MECHANICS FOUND EVIDENCE OF OIL LINE & ADEL CLAMP BROKEN. REPLACED OIL LINE 5A9356 & ASSOCIATED "O-RINGS".  THE OIL LINE HAD CRACKED AT THE WEAR PAD.  VISUAL INDICATION SHOWED THAT THE CLAMP MOVED FROM ITS ORIGINAL LOCATION CAUSING THE WEAR ON THE TUBE. THIS IS AN UNUSUAL EVENT.
